# SDR SWAA086637

- Difficulty date: November 29, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 75,452 hours, 70,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SLIDE FELL OUT, DID NOT DEPLOY.  REMOVED AND REPLACED SLIDE PER MM.
